# SDR 2015FA0000346

- Difficulty date: July 27, 2015
- Submitted: July 27, 2015
- Operation: General aviation
- Aircraft: N9KH
- Make and model: Bell 407
- Aircraft serial: 54341
- Aircraft time: 413 hours
- Engine: Allsn 250C47B
- Engine time: 413 hours, 392 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Bearing
- Part number: 6895007
- Part serial: NWM110003
- Condition: Failed
- Location: Torquemeter
- Part time: 413 hours, 392 cycles
- Component: Gearbox, Rroyce
- Component part number: 23063393
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL FOUND DURING INSPECTION ON BOTH ENGINE CHIP DETECTORS.  ENGINE REMOVED AND SENT TO APPROVED MFG FACILITY.  TORQUE METER BEARING FOUND TO BE PRIMARY CASUE OF METAL IN OIL.  DURING INSPECTION FOUND NR 3 TURBINE WHEEL FAILED INSPECTION AND WAS REPLACED.  NUMBEROUS OTHER BEARINGS AND OTHER PARTS WERE REWORKED OR REPLACED INCLUDING 2.5 BEARING, COMPRESSOR NR 1 & NR 2 BEARINGS, NR 2 TURBINE WHEEL, NR 5, NR 6, NR 7 BEARINGS & GP LABYRINTH SEAL.
